MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. MERIT MAESTRO MICROCATHETER

MERIT MEDICAL SYSTEMS, INC. MERIT MAESTRO MICROCATHETER
Model Number 00884450358153
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a peripheral intravascular procedure, the radiopaque marker band detached within the patient.The physician had acquired arterial access, and while manipulating a micro catheter through a ruc catheter, the marker band detached from the catheter yet remained on the guide wire.The marker band was successfully captured and removed with the assistance of a small peripheral balloon.The patient tolerated the procedure well.No additional injuries or consequences to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.The root cause was attributed to the use of the device with another non-compatible device and significant force being applied to the device during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.

Brand Name
MERIT MAESTRO MICROCATHETER
Common Device Name
MICROCATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan, ut
MDR Report Key9712680
Report Number1721504-2020-00007
Device Sequence Number2295686
Product Code KRA
UDI-Device Identifier00884450358153
UDI-Public00884450358153
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number00884450358153
Device Catalogue Number29MC29150SN/D
Device Lot NumberH1702727
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;